Has anyone had rootcanal done before all stomach problems?Please read
I have investigated into the bacteria from the infection in the tooth.My dentist missed a piece of the root.I think!I ended up
with h-pylori,but it all started after the root canal.I have spoke to few other people that realized the same thing.I would like to take it to the next level and see if more people feel the same way.
Did your stomach problems start after(within a month or so)your root canal in your tooth?
You can read my response to your other thread message and it will tell you my hx. As far as dental problems causing this is very interesting. A couple of years ago my teeth were so bad from med's I had to take,made my teeth bad. So I had them taken out after alot of root canals and infection. I'll have to ask my gastro Dr about it and I'll let you know.
Hello don't know but i have had the same thing after 2 root canals, have been off work for 5 years because of it. I have had every test done only one just came back with h pyori, am on second rounds of antibotics for 2 more weeks ,but going to check with dr. I believe this all started 5 years ago after root canals. Hope you find the answer
Interesting you would bring this up. Preface this by saying I have been having mouth and throat problems and seen numerous doctors for over 4 years, o I did have some stuff going on. Due to the chronic dry mouth and throat issues, I have developed dental issues, major.
Around last July or so, I noticed I had a sensitive tooth that is part of an upper bridge. I mentioned this to two dentists, one being a specialist, and he said I needed to get dental work done before that got infected but didn't check it. I had no typical swelling, etc. long story but, due to other health problems, went back to him later an he told me my only option was an upper denture. I went to another dentist who took an X-ray and Saudi the tooth was abscesses and needed a root canal, he thinks there is a chance of saving the teeth. Now, it starts going downhill. Oh, prior to this my ENT Doc put me on Keflex fir the tooth. After the root canal, I was put on Clindomycin, which was upsetting my stomach, endodontist told me to try and finish it due to the infection. I had made an appt to see a GI doctor and he told me to stop the antibiotic. I was one day short of finishing it. So, this was roughly in August. I started having more and more stomach and lower bowel problems. He has done about every test. I have reacted to a lot of meds. He ordered a hydrogen breath test and it showed bacterial overgrowth. I was put on 10 days if Xifaxan. I felt somewhat better but then got bad again with nausea, stomach ache, bloating, etc. he now has me on another round of Xifaxan fir 14 days. I am on day 10 and feel worse! I just did a capsule endoscopy on Friday so no results yet. Oh, I have been having problems with thick mucus my ENT or GI docs aren't sure of the cause. Sent me to see a pulmomoligists and I asked her to culture the sputum, no results yet. I am to see a GI Soecualist in San Francisco I have had to wait fir 2 months to get an appt.
Sorry, so long but I started feeling really bad after the root canal and antibiotics and I keep telling the GI doc this.
I looked at my records and I have only had 2 decent days since Christmas.
I will definitely mention this to the specialist.
Let me know if you make any progress. I have been getting worse and can hardly leave my house.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.